Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6502
Title: Sul prolungamento dell'integrale
Authors: Liubicich, Paolo
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paolo Liubicic, "Sul prolungamento dell'integrale", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 108-121.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Argomento di questa nota è il prolungamento dell'integrale. Si inizia con l'introdurre un nuovo tipo di convergenza, da noi chiamata convergenza $\sigma-uniforme$ , e se ne dimostrano alcune utili proprietà. Utilizzando questo tipo di convergenza, si costruisce, seguendo l'indirizzo funzionale di Daniell, a partire da una assegnata classe S di funzioni reali definite su di un insieme X e da un integrale $I_{0}$definito su S, la classe delle funzioni integrabili e il prolungamento dell'integrale iniziale. Una tale classe risulta essere chiusa rispetto alla convergenza $\sigma-uniforme$. Infine si fanno alcune considerazioni nel caso in cui X coincide con un compatto dell'asse reale.
In this paper we study the extension of the integral. We introduce a new type of convergence, called $\sigma-uniform$ , and we prove some useful properties. By means of this type of convergence and following the lins of the Daniell theory, we define the class of integrable functions and the extension of the integral $I_{0}$initially defined on a given class S of real-valued functions on X. Such a class is closed with respect to the $\sigma-uniform$ convergence. Some remarks are added for the case in which X is a compact set of the real line.
URI: http://hdl.handle.net/10077/6502
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
LiubicichRendMat08.pdf946.06 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

320
Last Week
1
Last month
checked on Oct 16, 2018

Download(s)

234
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.